Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Treated for yeast infection. Experiencing swelling and redness around clitoris. What's going on?

I ve been experiencing swelling and redness on my clitoris and am uncertain as to what may be causing it. I recently had a yeast infection and received treatment for it approximately 2 weeks ago. All other symptoms associated with the yeast infection have resolved; however, I am now experiencing redness and swelling of the clitoris. I have gone to my OBGYN and expressed concern regarding the matter since at times I experience a sharp pain in my clitoris as well (this sharp pain first began in 2011 and has since come and gone); however, I feel he has not been thorough enough with his assessment. I do have a diagnosis of Multiple Sclerosis and am curious as to whether nerve damage as a result of the disease is possible. What else may be causing the symptoms I am experiencing? Any insight you could provide me with regarding the matter would be greatly appreciated!
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Swelling and redness of clitoris due to the nerve damage is not a likely possibility. However the sharp pain in the clitoris that you are having can possibly be caused by the neurological problems. The lower part of the spinal cord and the nerves supplying the clitoris, if get involved, can cause this. Again lower part of the spinal cord (called conus medullaris) and nerve supplying the clitoris are not likely to be involved due to multiple sclerosis. So first suspicion for your symptoms will remain local problems like infection. Change/ addition of antibiotics may be needed since you have already taken one course.
Good luck.
Answered: Thu, 31 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor